Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


How to compute the square root of the non-Euclidean wave operator

Authors: M. Kovalyov and M. Légaré
Journal: Proc. Amer. Math. Soc. 111 (1991), 71-74
MSC: Primary 58G16; Secondary 11F72
MathSciNet review: 1043412
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we derive a first-order differential operator that can serve as an alternative to the non-Euclidean wave operator to study $ {\text{S1(}}2,R)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G16, 11F72

Retrieve articles in all journals with MSC: 58G16, 11F72

Additional Information

PII: S 0002-9939(1991)1043412-2
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia